# SDR CA110830003

- Difficulty date: August 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, ENROUTE, IN CRUISE THE LOW OIL PRESSURE WARNING SOUNDED.  PILOT REDUCED POWER TO IDLE AND OIL PRESSURE FELL INTO RED BAND.  PILOT SHUT DOWN AND SECURED THE ENGINE. ACFT WAS DIVERTED WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  AFTER LANDING, A VISUAL INSPECTION OF THE ENGINE DID NOT REVEAL ANY EXTERNAL OIL LEAKS, AND OIL LEVEL INDICATED MINIMUM.
